Gravitational kinks in two spacetime dimensions
Чланак у часопису
МетаподациПриказ свих података о документу
The properties of gravitational kinks are studied within some simple models of two-dimensional gravity. In spacetimes of cylindrical topology we prove the existence of kinks of constant curvature with arbitrary kink numbers. In R(1) x R(1) spacetimes m = 1 kink solutions of the equation R = 0 are found, whereas \m\ GT 1 flat kinks are proved not to exist. We give a detailed analysis of the behaviour of gravitational kinks under coordinate transformations. Viewed as nonsingular black holes \m\ GT 1 kink solutions are found within a simple dilaton gravity theory. The general form of the potential function is determined from the demand that the theory possesses an arbitrary number of inequivalent kink configurations.
Извор:Classical and Quantum Gravity, 1996, 13, 7, 1995-2005
ISSN: 0264-9381 (print)